# SDR CA160315005

- Difficulty date: March 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION THE CUSTOMER DISCOVERED AND REPORTED TO BOMBARDIER THAT BOTH INBOARD AND OUTBOARD FITTINGS WERE CRACKED ON BOTH THE LEFT AND RIGHT WING TO NACELLE INTERFACE. THE SAME TYPE OF CRACKS WERE DISCOVERED ON CRACKS WERE DISCOVERED ON OTHER AIRCRAFT IN THIS CUSTOMERS FLEET. ANOTHER OPERATOR REPORTED THE SAME TYPE OF CRACK EXCEPT AT ONE LOCATION ONLY. THE OPERATOR ELECTED TO REPLACE THE PART.
